# SDR SWIA2020022748867

- Difficulty date: February 27, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,194 hours, 34,231 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAUTION IN FLIGHT IN CRUISE. FLAPS AND FLAP LEVER AT 0  FLIGHT 1395 - FILED CLOSEDRESET AND OPERATED FLAPS 5 FULL CYCLES AND COMPLETED AD COMPLIANCE FORM. OK FOR CONTINUED SERVICE FOR 10 FLIGHT CYCLES. COMPLIED WITH IN ACCORDANCE WITH FIM FMRP RESET PROCEDURES AND AD
